MathSciNet Relay Station
MathSciNet bibliographic data
MR420742 58G99 (35N15)
Andreotti, A.; Hill, C. D.; Łojasiewicz, S.; Mackichan, B. Mayer-Vietoris sequences for complexes of differential operators. Bull. Amer. Math. Soc. 82 (1976), no. 3, 487–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement